# SDR 20000404SH020

- Difficulty date: December 8, 1999
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N251DB
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30426
- Engine: Lyc IO360B1E
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711949
- Part serial: F96
- Condition: Cracked
- Location: Engine
- Part time: 3,487 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, FOUND THE ENGINE MOUNT CRACKED, LOWER CROSS MEMBER, LEFT SIDE.  REMOVED ENGINE AND FOUND THE TUBE CRACKED ALMOST ALL THE WAY AROUND.  WELDED.  (X)
